Almost a week ago I noticed some very light spotting. My period was over a week away so i was concerned. I'm on the pill plus me and my boyfriend use condoms, but I got pregnant while taking the pill once before so I took a pregnancy test to be safe. the test came back negative, but I have been spotting on and off since last Friday plus my back is sore which happened during my first pregnancy. Is it possible for implantation bleeding to continue for more than a few days?
In your case, it sounds more like you are having break through bleeding than implantation bleeding. If you missed even one pill at any point in the cycle, this can happen. It can also happen if you recently started your pills. I ALWAYS recommend repeating the pregnancy test, and if neither of the two above situation applies, you may want to discuss your bleeding with your doctor.
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.